# SDR GTIA201904043263

- Difficulty date: April 3, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 47,724 hours, 22,144 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT THROUGH 11000 IN COCKPIT -PERFORMED TSM 05-50-00-810-801, VISUALLY INSPECTED APU FOR SIGNS OF OIL IAW TSM 49-00-00-801-921A. NO DEFECTS NOTED. INSPECTED ENG 1 AND ENG 2  FOR OIL IAW TSM 71-00-00-810-801. NO OIL NOTED. PERFORMED DECONTAMINATION OG PACK 1 AND PACK 2WITH ENGINES IAW AMM 21-00-00-615-004A. NO SMELL NOTED AC OK FOR SERVICE
